# SDR RAIA00105015

- Difficulty date: May 13, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 1,118 hours, 908 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460092
- Condition: Failed
- Location: Lt Engine
- Part time: 1,118 hours, 908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5288-BOS-LEFT ENGINE ANTI-ICE VALVE WILL NOT OPEN.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE ANTI-ICE VALVE.
